Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 16, NWS Key West, FL

February 13, 2016

NWS Key West, FL issued this small craft advisory at Feb 13, 2016, 3:31 PM EST. It took effect at Feb 13, 2016, 5:00 PM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2016, 3:31 PM EST (20:31 UTC)
In effect from
Feb 13, 2016, 5:00 PM EST
Expired
Feb 16, 2016, 10:11 AM EST
In force
65 hr
Issued by
NWS Key West, FL

The text

As transmitted.

922 
WHUS72 KKEY 132031
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
331 PM EST SAT FEB 13 2016


GMZ032>035-042>044-052>055-072>075-140445-
/O.NEW.KKEY.SC.Y.0016.160213T2200Z-160214T1000Z/
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
331 PM EST SAT FEB 13 2016

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FOR ALL COASTAL WATERS OF THE FLORIDA
KEYS...EXCLUDING FLORIDA BAY.

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET ACROSS THE WESTERN STRAITS
  OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
11 follow-up statements
489 
WHUS72 KKEY 140158
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
858 PM EST SAT FEB 13 2016

GMZ032>035-042>044-052>055-072>075-141000-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160214T1600Z/
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
858 PM EST SAT FEB 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 
  KNOTS.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET ACROSS THE WESTERN 
  STRAITS OF FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
747 
WHUS72 KKEY 140924
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 AM EST SUN FEB 14 2016

GMZ031-141600-
/O.EXB.KKEY.SC.Y.0016.000000T0000Z-160214T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
424 AM EST SUN FEB 14 2016

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY.

* WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WILL BECOME
  NORTHEAST AND INCREASE TO NEAR 20 KNOTS.

* WAVES/SEAS...WATERS WILL BECOME ROUGH IN FLORIDA BAY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ032>035-042>044-052>055-072>075-141600-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160214T2200Z/
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 AM EST SUN FEB 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS WILL BECOME NORTHEAST AND INCREASE
  TO NEAR 20 KNOTS AND GUSTY

* WAVES/SEAS...SEAS WILL BUILD TO 2 TO 4 FEET IN HAWK
  CHANNEL...AROUND 6 FEET AROUND REBECCA SHOAL AND THE DRY
  TORTUGAS...AND BUILD TO 7 FEET ACROSS THE STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

DAF
812 
WHUS72 KKEY 141525
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 AM EST SUN FEB 14 2016

GMZ031>035-042>044-052>055-072>075-142130-
/O.CON.KKEY.SC.Y.0016.000000T0000Z-160214T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 AM EST SUN FEB 14 2016

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WITH OCCASIONAL GUSTS
  NEAR 25 KNOTS WILL PREVAIL TODAY.

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET IN THE STRAITS OF
  FLORIDA...4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO
  BEYOND FIVE FATHOMS...3 TO 4 FEET IN HAWK CHANNEL...AND 2 TO 3 FEET
  IN THE GULF WATERS INSIDE FIVE FATHOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
858 
WHUS72 KKEY 142027
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
327 PM EST SUN FEB 14 2016

GMZ031>035-042>044-052>055-072>075-150430-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160215T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
327 PM EST SUN FEB 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WITH OCCASIONAL GUSTS
  NEAR 25 KNOTS WILL CONTINUE OVERNIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET IN THE STRAITS OF 
  FLORIDA...4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF 
  MEXICO BEYOND FIVE FATHOMS...3 TO 4 FEET IN HAWK CHANNEL...AND 
  2 TO 3 FEET IN THE GULF WATERS INSIDE FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER/BWC
571 
WHUS72 KKEY 150155
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
855 PM EST SUN FEB 14 2016

GMZ031>035-042>044-052>055-072>075-151000-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160215T1600Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
855 PM EST SUN FEB 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WITH OCCASIONAL 
  GUSTS NEAR 25 KNOTS WILL CONTINUE OVERNIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET IN THE STRAITS OF 
  FLORIDA...4 TO 6 FEET IN THE EXTREME SOUTHEASTERN GULF OF 
  MEXICO BEYOND FIVE FATHOMS...3 TO 4 FEET IN HAWK CHANNEL...AND 
  2 TO 3 FEET IN THE GULF WATERS INSIDE FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
538 
WHUS72 KKEY 150929
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
429 AM EST MON FEB 15 2016


GMZ031>035-151030-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-160215T1600Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
429 AM EST MON FEB 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE COASTAL WATERS NORTH OF THE ISLAND CHAIN
INCLUDING FLORIDA BAY AND THE EXTREME SOUTHEAST GULF OF MEXICO
WATERS. 


$$

GMZ042>044-052>055-072>075-151600-
/O.CON.KKEY.SC.Y.0016.000000T0000Z-160215T1600Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
429 AM EST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS WILL CONTINUE FOR AT LEAST MOST OF
  TODAY. 

* WAVES/SEAS...SEAS OF 5 TO 8 FEET WITH THE HIGHEST SEAS IN THE GULF
  STREAM CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
APA
519 
WHUS72 KKEY 151531
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1031 AM EST MON FEB 15 2016


GMZ042>044-052>055-072>075-152200-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160215T2200Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1031 AM EST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THIS
  AFTERNOON.

* WAVES/SEAS...THE HIGHEST SEAS WILL BE ACROSS THE STRAITS OF
  FLORIDA...WITH SEAS OF 7 TO 8 FEET EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
173 
WHUS72 KKEY 152126
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 PM EST MON FEB 15 2016

GMZ042>044-052>055-072>075-160400-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160216T0400Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 PM EST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED SOUTHEAST SURFACE WINDS NEAR 20 KNOTS WILL
  BECOME SOUTH AND DECREASE TO 15 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$

CLR
293 
WHUS72 KKEY 160311
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1011 PM EST MON FEB 15 2016

GMZ042>044-052>055-072>075-161000-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160216T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1011 PM EST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED SOUTHEAST TO SOUTH SURFACE WINDS NEAR 20 KNOTS
  WILL DECREASE TO NEAR 15 KNOTS OVERNIGHT. 

* WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
064 
WHUS72 KKEY 160933
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
433 AM EST TUE FEB 16 2016

GMZ042>044-161045-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-160216T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
433 AM EST TUE FEB 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SLACKENED TO NEAR 15 KNOTS AND GUSTY ON HAWK
CHANNEL...HENCE THE SMALL CRAFT ADVISORY HAS BEEN CANCELED.


$$

GMZ052>055-072>075-161600-
/O.EXT.KKEY.SC.Y.0016.000000T0000Z-160216T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
433 AM EST TUE FEB 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT...

* WINDS...SUSTAINED SOUTH WINDS NEAR 20 KNOTS AND GUSTY WILL DECREASE
  TO NEAR 15 KNOTS BY MID MORNING. IN ADDITION...SEAS OF 7 TO 8 FEET
  IN THE FLORIDA STRAITS WILL FINALLY SUBSIDE BELOW 6 FEET BY THIS
  AFTERNOON. 

* WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED IN THE GULF 
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
868 
WHUS72 KKEY 161511
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1011 AM EST TUE FEB 16 2016

GMZ052>055-072>075-161615-
/O.CAN.KKEY.SC.Y.0016.000000T0000Z-160216T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1011 AM EST TUE FEB 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:53 PM EST, 38 minutes earlier.

Area forecast discussion, Feb 13, 2:53 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
253 PM EST SAT FEB 13 2016

.DISCUSSION...WATER VAPOR IMAGERY DEPICTS AN EASTWARD SHIFTING LONG
WAVE TROUGH ALONG THE NORTHEASTERN ATLANTIC COASTLINE. AT THE
SURFACE...A CONTINENTAL-POLAR AIRMASS IS SPILLING EAST FROM THE
OHIO RIVER VALLEY...MAINTAINING BELOW NORMAL TEMPERATURES ACROSS THE
EASTERN HALF OF THE UNITED STATES. LOCALLY...MODERATE NORTHERLY
BREEZES PERSIST ACROSS THE FLORIDA KEYS AND AREA MARINE OBSERVING
STATIONS. AFTER A START NEAR OR JUST ABOVE 60...TEMPERATURES HAVE
REBOUNDED INTO THE UPPER 60S. SKIES ARE SUNNY AND THE RADAR IS FREE
OF METEOROLOGICAL ECHOES.

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...A MEAGER REINFORCING
SHOT OF CONTINENTAL AIR WILL FILTER THROUGH THE KEYS OVERNIGHT.
NORTHERLY BREEZES WILL FRESHEN TO ADVISORY CRITERIA FOR MOST MARINE
AREAS. FLORIDA BAY...BAYSIDE...AND GULF SIDE MAY NOT REACH 20 KNOTS
BECAUSE THE AMBIENT AIRMASS WILL BE ABOUT THE SAME AS THE WATER
TEMPERATURES...PREVENTING FULL MIXING OF BOUNDARY LAYER WINDS. HIGH
PRESSURE WILL SPILL EAST OF THE APPALACHIANS SUNDAY...THEN INTO THE
WESTERN NORTH ATLANTIC MONDAY. BREEZES WILL VEER TO THE NORTHEAST
SUNDAY AND THEN TO THE EAST MONDAY...MAINTAINING ADVISORY INTENSITY.
LOWER HEIGHTS WILL SCOUR THE WESTERN FLANK OF THE SUBTROPICAL RIDGE
MONDAY NIGHT...RELAXING THE GRADIENT AND DIMINISHING THE EAST-
SOUTHEAST BREEZES. THROUGH THE SHORT TERM...RAIN CHANCES ARE SLIM.
TEMPERATURES WILL STRUGGLE TO REACH 70 SUNDAY AFTERNOON...THEN MODERATING
TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE SHORT TERM.

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...A WEAK FRONT OF SOME SORTS
WILL BLEED THROUGH THE KEYS TUESDAY AND TUESDAY NIGHT. AHEAD OF THE
FRONT...WARM AIR ADVECTION AND ISENTROPIC LIFT MAY INCREASE RAIN
CHANCES MONDAY NIGHT...FOLLOWED BY A NARROW CHANCE OF SHOWERS ALONG
THE FRONT-ISH FEATURE. A PROGRESSIVE AND FORMIDABLE LONG WAVE RIDGE
WILL SLIDE EAST ACROSS THE UNITED STATES WEDNESDAY THROUGH FRIDAY.
MEANWHILE...HIGH PRESSURE WILL CONSOLIDATE ACROSS THE WESTERN NORTH
ATLANTIC. THUS...FRESHENING NORTHEAST BREEZES WEDNESDAY
NIGHT....VEERING TO THE EAST-NORTHEAST THURSDAY AND THURSDAY NIGHT.
BREEZES MAY SLACKEN SOMEWHAT FRIDAY NIGHT AND SATURDAY.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS OF
THE FLORIDA KEYS FOR NORTHEAST WINDS INCREASING TO NEAR 20 KNOTS.
HIGH PRESSURE CURRENTLY ACROSS THE NORTHERN PLAINS WILL SPILL EAST
INTO THE MID ATLANTIC STATES BY SUNDAY AFTERNOON...THEN INTO THE
WESTERN NORTH ATLANTIC MONDAY NIGHT. FRESH BREEZES ARE EXPECTED
ACROSS ALL COASTAL WATERS OF THE FLORIDA KEYS TONIGHT THROUGH MONDAY
NIGHT. A WEAK COLD FRONT SHOULD APPROACH THE FLORIDA KEYS TUESDAY OR
TUESDAY NIGHT.

&&

.AVIATION...EXPECT VFR CONDITIONS TO PREVAIL AT THE KEY WEST AND
MARATHON TERMINALS TODAY. GENTLE NORTHERLY CROSSWINDS WILL INCREASE
THIS AFTERNOON...WITH GUSTS OF 15 TO 20 KNOTS. WINDS WILL VEER
OVERNIGHT...BECOMING NORTHEASTERLY BY 12Z/14TH. NO RESTRICTIONS TO
VIS EXPECTED AS SKIES WILL REMAIN CLEAR...AND RAIN CHANCES NEAR ZERO.

&&

.CLIMATE...ON THIS DATE IN KEY WEST WEATHER HISTORY...BACK IN THE
YEAR 1994...THE DAILY RECORD HIGH TEMPERATURE OF 84F WAS LAST
RECORDED. NORMAL HIGH TEMPERATURES FOR THE MIDDLE OF FEBRUARY IN KEY
WEST IS 76F. TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  63  70  68  75 / -  -  10 10
MARATHON  62  71  68  77 / -  -  10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR GMZ032>035-
     042>044-052>055-072>075.

&&

PUBLIC/MARINE.........CLR
AVIATION/NOWCASTS.....CLR
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 13, 2:58 PM EST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
258 PM EST SAT FEB 13 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-141000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
258 PM EST SAT FEB 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS OF THE FLORIDA
KEYS...EXCEPT FLORIDA BAY. WINDS WILL INCREASE TO NEAR 20 KNOTS
OVERNIGHT...RESULTING IN BUILDING SEAS AND ROUGH NEARSHORE
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED SUNDAY THROUGH MONDAY
FOR PORTIONS OF THE COASTAL WATERS OF THE FLORIDA KEYS.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME FOR MONDAY NIGHT THROUGH
WEDNESDAY NIGHT.

A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED THURSDAY THROUGH
FRIDAY FOR PORTIONS OF COASTAL WATERS OF THE FLORIDA KEYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.